# SDR DL72S971595

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BR9279109
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP LIGHTING INOP 1ST CLASS SECTION WOULD NOT ILLUMINATE WHEN SWITCH TURNED ON OR WITH ESSENTIAL PWR IN STBY.  REPLACED BATTERY PACK AND BATTERY.
